FHIR IG analytics| Package | hl7.at.fhir.elga.ediag.r4 |
| Resource Type | AllergyIntolerance |
| Id | AllergyIntolerance-AllergyEntry01Request.json |
| FHIR Version | R4 |
No resources found
No resources found
Note: links and images are rebased to the (stated) source
Generated Narrative: AllergyIntolerance AllergyEntry01Request
Profile: AT e-Diagnose AllergyIntolerance
AT e-Diagnose Reported (Fremdangabe): true
clinicalStatus: Active
verificationStatus: Confirmed
code: AMOXICILLIN
patient: Identifier: urn:oid:1.2.40.0.10.2.1.1.149/GH:oeLdSEb0l+8kSdJWjOYyYmnYki0=
recordedDate: 2026-03-03 08:07:00+0000
recorder: Identifier: Uniform Resource Identifier (URI)/urn:oid:1.2.40.0.34.99.4613.4
asserter: Identifier: urn:oid:1.2.40.0.10.2.1.1.149/GH:oeLdSEb0l+8kSdJWjOYyYmnYki0=
reaction
AT e-Diagnose Reaktionszeit: <6 Stunden
manifestation: Exanthem, Emesis
onset: 1983-03-01
note:
Hautausschlag und Erbrechen nach Penicillin-Einnahme
{
"resourceType": "AllergyIntolerance",
"id": "AllergyEntry01Request",
"meta": {
"profile": [
"https://fhir.hl7.at/elga/ediag/r4/StructureDefinition/at-elga-ediag-allergyintolerance"
]
},
"text": {
"status": "extensions",
"div": "<!-- snip (see above) -->"
},
"extension": [
{
"url": "https://fhir.hl7.at/elga/ediag/r4/StructureDefinition/at-elga-ediag-ext-reported",
"valueBoolean": true
}
],
"clinicalStatus": {
"coding": [
{
"system": "http://terminology.hl7.org/CodeSystem/allergyintolerance-clinical",
"version": "1.0.1",
"code": "active"
}
]
},
"verificationStatus": {
"coding": [
{
"system": "http://terminology.hl7.org/CodeSystem/allergyintolerance-verification",
"version": "1.0.1",
"code": "confirmed"
}
]
},
"code": {
"coding": [
{
"system": "https://termgit.elga.gv.at/CodeSystem/medikation-ages-wirkstoffe",
"code": "1708923",
"display": "AMOXICILLIN"
}
]
},
"patient": {
"identifier": {
"system": "urn:oid:1.2.40.0.10.2.1.1.149",
"value": "GH:oeLdSEb0l+8kSdJWjOYyYmnYki0="
}
},
"recordedDate": "2026-03-03T08:07:00+00:00",
"recorder": {
"identifier": {
"system": "urn:ietf:rfc:3986",
"value": "urn:oid:1.2.40.0.34.99.4613.4"
}
},
"asserter": {
"identifier": {
"system": "urn:oid:1.2.40.0.10.2.1.1.149",
"value": "GH:oeLdSEb0l+8kSdJWjOYyYmnYki0="
}
},
"reaction": [
{
"extension": [
{
"url": "https://fhir.hl7.at/elga/ediag/r4/StructureDefinition/at-elga-ediag-ext-reaction-time",
"valueCodeableConcept": {
"coding": [
{
"system": "https://fhir.hl7.at/elga/ediag/r4/CodeSystem/at-ediag-reaction-time",
"code": "lt6h",
"display": "<6 Stunden"
}
]
}
}
],
"manifestation": [
{
"coding": [
{
"system": "http://snomed.info/sct",
"code": "271807003",
"display": "Exanthem"
}
]
},
{
"coding": [
{
"system": "http://snomed.info/sct",
"code": "422400008",
"display": "Emesis"
}
]
}
],
"onset": "1983-03-01",
"note": [
{
"text": "Hautausschlag und Erbrechen nach Penicillin-Einnahme"
}
]
}
]
}